General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Izv. RAN. Ser. Mat.:

Personal entry:
Save password
Forgotten password?

Izv. RAN. Ser. Mat., 1994, Volume 58, Issue 3, Pages 53–87 (Mi izv788)  

This article is cited in 36 scientific papers (total in 36 papers)

Exceptional sheaves on del Pezzo surfaces

S. A. Kuleshov, D. O. Orlov

Abstract: In the present paper exceptional sheaves on del Pezzo surfaces are studied, and a description of rigid bundles on these surfaces is given. It is proved that each exceptional sheaf can be included in a complete exceptional collection. Furthermore, it is shown that all such collections can be obtained from each other by means of a sequence of standard operations called transformations.

Full text: PDF file (1690 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1995, 44:3, 479–513

Bibliographic databases:

UDC: 512.723
MSC: 14F05, 14J26
Received: 03.06.1993

Citation: S. A. Kuleshov, D. O. Orlov, “Exceptional sheaves on del Pezzo surfaces”, Izv. RAN. Ser. Mat., 58:3 (1994), 53–87; Russian Acad. Sci. Izv. Math., 44:3 (1995), 479–513

Citation in format AMSBIB
\by S.~A.~Kuleshov, D.~O.~Orlov
\paper Exceptional sheaves on del~Pezzo surfaces
\jour Izv. RAN. Ser. Mat.
\yr 1994
\vol 58
\issue 3
\pages 53--87
\jour Russian Acad. Sci. Izv. Math.
\yr 1995
\vol 44
\issue 3
\pages 479--513

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. V. Karpov, “On the algebraic geometry of $S$-duality”, Math. Notes, 61:2 (1997), 133–145  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. B. V. Karpov, D. Yu. Nogin, “Three-block exceptional collections over Del Pezzo surfaces”, Izv. Math., 62:3 (1998), 429–463  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. B. V. Karpov, “On the structure of rigid semistable sheaves on algebraic surfaces”, Math. Notes, 64:5 (1998), 600–606  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. B. V. Karpov, “$S$-duality testing and exceptional bundles”, Izv. Math., 63:1 (1999), 103–117  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. D. Kussin, H. Meltzer, “The braid group action for exceptional curves”, Arch. Math. (Basel), 79:5 (2002), 335–344  crossref  mathscinet  zmath  isi
    6. C. P. Herzog, J. Walcher, “Dibaryons from exceptional collections”, J. High Energy Phys., 2003, no. 9, 060, 37 pp.  crossref  mathscinet  isi
    7. A. L. Gorodentsev, S. A. Kuleshov, “Helix theory”, Mosc. Math. J., 4:2 (2004), 377–440  mathnet  mathscinet  zmath
    8. P. S. Aspinwall, I. V. Melnikov, “D-branes on vanishing del Pezzo surfaces”, J. High Energy Phys., 2004, no. 12, 042, 30 pp.  crossref  mathscinet  isi
    9. C. P. Herzog, “Seiberg duality is an exceptional mutation”, J. High Energy Phys., 2004, no. 8, 064, 31 pp.  crossref  mathscinet  isi
    10. C. P. Herzog, “Exceptional collections and del Pezzo gauge theories”, J. High Energy Phys., 2004, no. 4, 069, 20 pp.  crossref  mathscinet  isi
    11. H. Meltzer, “Exceptional vector bundles, tilting sheaves and tilting complexes for weighted projective lines”, Mem. Am. Math. Soc., 171, no. 808, 2004, viii+139 pp.  mathscinet  isi
    12. D. Auroux, L. Katzarkov, D. Orlov, “Mirror symmetry for del Pezzo surfaces: vanishing cycles and coherent sheaves”, Invent. Math., 166:3 (2006), 537–582  crossref  mathscinet  zmath  adsnasa  isi  elib
    13. A. Elagin, “Exceptional Sets on Del Pezzo Surfaces with One Log-Terminal Singularity”, Math. Notes, 82:1 (2007), 33–46  mathnet  crossref  crossref  mathscinet  isi  elib
    14. E. Macrì, “Stability conditions on curves”, Math. Res. Lett., 14:4 (2007), 657–672  crossref  mathscinet  zmath  isi
    15. E. Segal, “The $A_\infty$ deformation theory of a point and the derived categories of local Calabi-Yaus”, J. Algebra, 320:8 (2008), 3232–3268  crossref  mathscinet  zmath  isi
    16. D. Kussin, Noncommutative curves of genus zero: related to finite dimensional algebras, Mem. Amer. Math. Soc., 201, no. 942, 2009, x+128 pp.  mathscinet
    17. T. Bridgeland, D. Stern, “Helices on del Pezzo surfaces and tilting Calabi-Yau algebras”, Adv. Math., 224:4 (2010), 1672–1716  crossref  mathscinet  zmath  isi
    18. Y. Indexed Kawamata, “Derived categories and minimal models”, Sugaku Expositions. Sugaku Expositions, 23:2 (2010), 235–259  mathscinet
    19. A. Polishchuk, “K-theoretic exceptional collections at roots of unity”, J. K-Theory, 7:1 (2011), 169–201  crossref  mathscinet  zmath  isi  elib
    20. L. Hille, M. Perling, “Exceptional sequences of invertible sheaves on rational surfaces”, Compos. Math., 147:4 (2011), 1230–1280  crossref  mathscinet  zmath  isi  elib
    21. U. V. Dubey, V. M. Mallick, “Reconstruction of a superscheme from its derived category”, J. Ramanujan Math. Soc., 27:4 (2012), 411–424  mathscinet  zmath  isi
    22. M. Ballard, D. Favero, “Hochschild dimensions of tilting objects”, Int. Math. Res. Not. IMRN, 2012, no. 11, 2607–2645  mathscinet  zmath
    23. S. A. Kuleshov, “Isometries of semi-orthogonal forms on a $\mathbb Z$-module of rank 3”, Izv. Math., 77:1 (2013), 44–86  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    24. V. Alexeev, D. Orlov, “Derived categories of Burniat surfaces and exceptional collections”, Math. Ann., 357:2 (2013), 743–759  crossref  mathscinet  zmath  isi  elib
    25. U. V. Dubey, V. M. Mallick, “Reconstruction of a superscheme from its derived category”, J. Ramanujan Math. Soc., 28:2 (2013), 179–193  mathscinet  zmath  isi  elib
    26. P. Hacking, “Exceptional bundles associated to degenerations of surfaces”, Duke Math. J., 162:6 (2013), 1171–1202  crossref  mathscinet  zmath  isi  elib
    27. Ch. Böhning, Y.-Ch. Graf von Bothmer, P. Sosna, “On the Jordan-Hölder property for geometric derived categories”, Adv. Math., 256 (2014), 479–492  crossref  mathscinet  zmath  isi  elib
    28. Coughlan S., “Enumerating Exceptional Collections of Line Bundles on Some Surfaces of General Type”, Doc. Math., 20 (2015), 1255–1291  isi
    29. Okawa Sh. Uehara H., “Exceptional Sheaves on the Hirzebruch Surface _{2}”, Int. Math. Res. Notices, 2015, no. 23, 12781–12803  crossref  mathscinet  zmath  isi  scopus
    30. Alexey Elagin, Valery Lunts, “On full exceptional collections of line bundles on del Pezzo surfaces”, Mosc. Math. J., 16:4 (2016), 691–709  mathnet  mathscinet
    31. Uehara H., “Autoequivalences of derived categories of elliptic surfaces with non-zero Kodaira dimension”, Algebraic Geom., 3:5 (2016), 543–577  crossref  mathscinet  isi
    32. Shiraishi Yu. Takahashi A. Wada K., “On Weyl groups and Artin groups associated to orbifold projective lines”, J. Algebra, 453 (2016), 249–290  crossref  mathscinet  zmath  isi  elib  scopus
    33. Chunyi Li, “Deformations of the Hilbert scheme of points on a del Pezzo surface”, Mosc. Math. J., 17:2 (2017), 291–321  mathnet  mathscinet
    34. Belmans P. Presotto D., “Construction of Non-Commutative Surfaces With Exceptional Collections of Length 4”, J. Lond. Math. Soc.-Second Ser., 98:1 (2018), 85–103  crossref  isi
    35. Auel A. Bernardara M., “Semiorthogonal Decompositions and Birational Geometry of Del Pezzo Surfaces Over Arbitrary Fields”, Proc. London Math. Soc., 117:1 (2018), 1–64  crossref  isi
    36. Uehara H., “A Trichotomy For the Autoequivalence Groups on Smooth Projective Surfaces”, Trans. Am. Math. Soc., 371:5 (2019), 3529–3547  crossref  mathscinet  zmath  isi  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:538
    Full text:189
    First page:4

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019